# SDR CALA2015071094077

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 70,912 hours, 8,092 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION IAW EA 5310-05635, CRACKS WERE FOUND IN STATION 1160 TENSION TIE AT LT SIDE FWD CHANNEL EMANATING FROM 1 FASTENER HOLE.  REPAIR WAS ACCOMPLISHED IAW ECRA 5310-06529 REV A.
